# SDR IXKA960017

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - POST-FLIGHT INSPECTION - EMERGENCY EXIT SIGN AT ROW 17 CEILING INOPERATIVE.  REMOVED AND REPLACED POWER PACK.  (X)
